# SDR SWAA2021092003666

- Difficulty date: August 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 695 AND BL 0 FWD FACE AT PASSENGER CABIN ; 2021-357046 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPLACED SUPPORT ANGLE LOCATED AT BS 695 AND BL 0 FWD FACE AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND DWG 273A9111 SHEET 10 REV:-; [03] REPLACED SUPPORT ANGLE LOCATED AT BS 695 AND BL 0 FWD FACE AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND DWG 273A9111 SHEET 10 REV:-RII
